# SDR USAASB98107

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- Engine: Ge CFM56*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: N2 Gearbox
- Part number: 717000
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,595 hours
- Stage of operation: CL
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

BWI - FLT 2400 - CREW DECLARED AN EMERGENCY AND SHUT DOWN THE NR 1 ENGINE IN FLT DUE TO LOSS OF OIL QTY AND PRESSURE AND TEMPERATURE INDICATIONS.  FLT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE NORMALLY.  TOTAL SINGLE ENGINE TIME WAS 14 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE N2 GEARBOX ASSY.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
